Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/58140
Title: Mathematica en el análisis económico
Authors: Campos Méndez, Javier 
Requejo, A.
UNESCO Clasification: 530202 Modelos econométricos
Keywords: Análisis económico
Matemáticas
Issue Date: 1995
Journal: Revista de Economia Aplicada 
URI: http://hdl.handle.net/10553/58140
ISSN: 1133-455X
Source: Revista de economía aplicada[ISSN 1133-455X],v. 3 (9), p. 185-192
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=176736
Appears in Collections:Artículos
Show full item record

Page view(s)

13
checked on Jun 22, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.